# SDR DJFA20120702001

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N404FL
- Make and model: Beech 400A
- Aircraft serial: RK108
- Aircraft time: 6,402 hours, 5,346 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 38771
- Part serial: 644
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 6,402 hours, 5,346 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW REPORTED LOSS OF BRAKING ACTION WITH THE ANTI-SKID SYSTEM ON. WITH ANTI-SKID SYSTEM TURNED OFF, THE BRAKES WORK NORMALLY.  MAINTENANCE DETERMINED THE ANTI-SKID BRAKE CONTROL VALVE FAILED.  THE VALVE WAS REPLACED
